Journal of Applied Probability

Cover times and generic chaining

Joseph Lehec

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A recent result of Ding, Lee and Peres (2012) expressed the cover time of the random walk on a graph in terms of generic chaining for the commute distance. Their argument is based on Dynkin's isomorphism theorem. The purpose of this article is to present an alternative approach to this problem, based only on elementary hitting time estimates and chaining arguments.

Article information

Source
J. Appl. Probab., Volume 51, Number 1 (2014), 247-261.

Dates
First available in Project Euclid: 25 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.jap/1395771427

Digital Object Identifier
doi:10.1239/jap/1395771427

Mathematical Reviews number (MathSciNet)
MR3189455

Zentralblatt MATH identifier
1291.60144

Subjects
Primary: 60J10: Markov chains (discrete-time Markov processes on discrete state spaces)
Secondary: 60G15: Gaussian processes

Keywords
Markov chain hitting time cover time generic chaining

Citation

Lehec, Joseph. Cover times and generic chaining. J. Appl. Probab. 51 (2014), no. 1, 247--261. doi:10.1239/jap/1395771427. https://projecteuclid.org/euclid.jap/1395771427


Export citation